# SDR IPXA2024120232048

- Difficulty date: October 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,196 hours, 25,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT STRUCTURE, STA 1195 RBL 24 SEAT TRACK CORRODED. DOT 28-100 REVIEWED
